# SDR UIEA2022042700398

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Part number: 90084
- Part serial: 50007
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK L/H DOOR SQUIB PWR SUPPLY BATTERY INOP ( M7037 )( U/D L/H DOOR SQUIB PWR SUPPLY BATTERY PACK REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 52-23-14 REV 104 - 15 MAR 2022 )
